# SDR AALA202310248255

- Difficulty date: October 10, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR SEAT TRACK BETWEEN FR 12 AND AT FR 24 AT -1292. REPLACED SEAT TRACK PER SRM 51-42-11.
